# SDR CA160226006

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 3,273 hours
- Engine: Pwc PW617FE
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5001900080
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GENERAL VISUAL INPECTION OF THE NOSE LANDING GEAR IT WAS DISCOVERED THAT A CRACK HAD DEVELOPED ACROSS THE SPIN BRAKE ASSEMBLY TWO LOWER MOUNTING HOLES. THIS AIRCRAFT HAS 3315.7 HRS AND 2898 CYCLES. NO OTHER DAMAGE WAS NOTED.
